# SDR 2006UALA01826

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 45,928 hours, 16,841 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Condition: Unknown
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MADE AN UNPLANNED STOP AT DEN DUE TO AUTOPILOT PROBLEM.  CREW COMMENTS: UNABLE TO ENGAGE AUTOPILOT L-C-R, L AND C AUTOPILOTS CMD SW GIVES HORN AND LT WARN, R CDM SW NOTHING.  THE DISCREPANCY IS ATTRIBUTED TO A MALFUNCTIONING FLIGHT CONTROL COMPUTER.  REPLACED FLIGHT CONTROL COMPUTER.  UA MAINTENANCE WILL BE MONITORING THE RELIABILITY OF FCC.
